American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 318 found      Go to page: 1 2 3 4 > >>

[1] Changxing Miao, Jianwei Yang and Jiqiang Zheng. On local smoothing problems and Stein's maximal spherical means. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alejandro J. Castro, Salvador Rodríguez-López and Wolfgang Staubach. $L^2$-solvability of the Dirichlet, Neumann and regularity problems for parabolic equations with time-independent H\"older-continuous coefficients. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Albert Mas and Xavier Tolsa. $L^p$ estimates for the variation for singular integrals on uniformly rectifiable sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Per Sjölin. Some remarks on singular oscillatory integrals and convolution operators. Proc. Amer. Math. Soc. 145 (2017) 3843-3848.
Abstract, references, and article information   
View Article: PDF

[5] Mariusz Mirek, Bartosz Trojan and Pavel Zorin-Kranich. Variational estimates for averages and truncated singular integrals along the prime numbers. Trans. Amer. Math. Soc. 369 (2017) 5403-5423.
Abstract, references, and article information   
View Article: PDF

[6] Polona Durcik. $\mathrm{L}^p$ estimates for a singular entangled quadrilinear form. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] T. Alazard, N. Burq and C. Zuily. A stationary phase type estimate. Proc. Amer. Math. Soc. 145 (2017) 2871-2880.
Abstract, references, and article information   
View Article: PDF

[8] Yaryong Heo, Sunggeum Hong and Chan Woo Yang. Maximal operators associated with some singular submanifolds. Trans. Amer. Math. Soc. 369 (2017) 4597-4629.
Abstract, references, and article information   
View Article: PDF

[9] Marcela Caldarelli, Andrei K. Lerner and Sheldy Ombrosi. On a counterexample related to weighted weak type estimates for singular integrals. Proc. Amer. Math. Soc. 145 (2017) 3005-3012.
Abstract, references, and article information   
View Article: PDF

[10] Yasuo Komori-Furuya. Notes on endpoint estimates for multilinear fractional integral operators. Proc. Amer. Math. Soc. 145 (2017) 1515-1526.
Abstract, references, and article information   
View Article: PDF

[11] Shaoming Guo. Single annulus estimates for the variation-norm Hilbert transforms along Lipschitz vector fields. Proc. Amer. Math. Soc. 145 (2017) 601-615.
Abstract, references, and article information   
View Article: PDF

[12] D. V. Rutsky. Remarks on $\mathrm{\mathbf A}_p$-regular lattices of measurable functions. St. Petersburg Math. J. 27 (2016) 813-823.
Abstract, references, and article information   
View Article: PDF

[13] Antonio L. Baisón, Albert Clop and Joan Orobitg. Beltrami equations with coefficient in the fractional Sobolev space $W^{\theta, \frac2{\theta}}$. Proc. Amer. Math. Soc. 145 (2017) 139-149.
Abstract, references, and article information   
View Article: PDF

[14] Shaoming Guo. Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^p$ boundedness. Trans. Amer. Math. Soc. 369 (2017) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[15] The Anh Bui and Xuan Thinh Duong. Laguerre operator and its associated weighted Besov and Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 369 (2017) 2109-2150. MR 3581229.
Abstract, references, and article information   
View Article: PDF

[16] Yiyu Liang, Luong Dang Ky and Dachun Yang. Weighted endpoint estimates for commutators of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc. 144 (2016) 5171-5181.
Abstract, references, and article information   
View Article: PDF

[17] Henri Martikainen and Mihalis Mourgoglou. Note about square function estimates and uniformly rectifiable measures. Proc. Amer. Math. Soc. 144 (2016) 3455-3463.
Abstract, references, and article information   
View Article: PDF

[18] Philip Gressman, Danqing He, Vjekoslav Kovač, Brian Street, Christoph Thiele and Po-Lam Yung. On a trilinear singular integral form with determinantal kernel. Proc. Amer. Math. Soc. 144 (2016) 3465-3477.
Abstract, references, and article information   
View Article: PDF

[19] A. Volberg. The proof of the nonhomogeneous $T1$ theorem via averaging of dyadic shifts. St. Petersburg Math. J. 27 (2016) 399-413.
Abstract, references, and article information   
View Article: PDF

[20] Federico Cacciafesta and Renato Lucà. Singular integrals with angular integrability. Proc. Amer. Math. Soc. 144 (2016) 3413-3418.
Abstract, references, and article information   
View Article: PDF

[21] Simon Bortz and Steve Hofmann. A singular integral approach to a two phase free boundary problem. Proc. Amer. Math. Soc. 144 (2016) 3959-3973.
Abstract, references, and article information   
View Article: PDF

[22] José M. Conde-Alonso and Luis Daniel López-Sánchez. Operator-valued dyadic harmonic analysis beyond doubling measures. Proc. Amer. Math. Soc. 144 (2016) 3869-3885.
Abstract, references, and article information   
View Article: PDF

[23] Maria Carmen Reguera and Xavier Tolsa. Riesz transforms of non-integer homogeneity on uniformly disconnected sets. Trans. Amer. Math. Soc. 368 (2016) 7045-7095.
Abstract, references, and article information   
View Article: PDF

[24] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Riesz transform characterizations of Musielak-Orlicz-Hardy spaces. Trans. Amer. Math. Soc. 368 (2016) 6979-7018.
Abstract, references, and article information   
View Article: PDF

[25] P. B. Zatitskiy, P. Ivanisvili and D. M. Stolyarov. Bellman VS. Beurling: sharp estimates of uniform convexity for $L^p$ spaces. St. Petersburg Math. J. 27 (2016) 333-343.
Abstract, references, and article information   
View Article: PDF

[26] Wei Ding and Guozhen Lu. Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators. Trans. Amer. Math. Soc. 368 (2016) 7119-7152.
Abstract, references, and article information   
View Article: PDF

[27] E. Liflyand. Multiple Fourier transforms and trigonometric series in line with Hardy's variation. Contemporary Mathematics 659 (2016) 135-155.
Book volume table of contents   
View Article: PDF

[28] Joe Kamimoto and Toshihiro Nose. Newton polyhedra and weighted oscillatory integrals with smooth phases. Trans. Amer. Math. Soc. 368 (2016) 5301-5361.
Abstract, references, and article information   
View Article: PDF

[29] Francesco Di Plinio and Christoph Thiele. Endpoint bounds for the bilinear Hilbert transform. Trans. Amer. Math. Soc. 368 (2016) 3931-3972.
Abstract, references, and article information   
View Article: PDF

[30] Michael Greenblatt. Uniform bounds for Fourier transforms of surface measures in R$^3$ with nonsmooth density. Trans. Amer. Math. Soc. 368 (2016) 6601-6625.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 318 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia